RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 5, Pages 310–315 (Mi jetpl2905)  

This article is cited in 3 scientific papers (total in 3 papers)

NONLINEAR DYNAMICS

Self-generation of spin-wave envelope soliton trains with different periods

B. A. Kalinikosa, N. G. Kovshikova, M. P. Kostyleva, H. Bennerb

a St. Petersburg Electrotechnical University, St. Petersburg, Russia
b Darmstadt University of Technology

Abstract: The self-generation of periodic spin-wave envelope soliton trains of microwave spin waves in active rings based on ferromagnetic films is studied experimentally. The trains of bright solitons with different periods are self-generated in the same ring due to the frequency-selective control of the attenuation of spin waves circulating in an active ring.

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:5, 253–257

Document Type: Article
PACS: 75.30.Ds, 75.70.-i, 85.70.Ge
Received: 02.08.2002

Citation: B. A. Kalinikos, N. G. Kovshikov, M. P. Kostylev, H. Benner, “Self-generation of spin-wave envelope soliton trains with different periods”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:5 (2002), 310–315; JETP Letters, 76:5 (2002), 253–257

Citation in format AMSBIB
\Bibitem{KalKovKos02}
\by B.~A.~Kalinikos, N.~G.~Kovshikov, M.~P.~Kostylev, H.~Benner
\paper Self-generation of spin-wave envelope soliton trains with different periods
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 5
\pages 310--315
\mathnet{http://mi.mathnet.ru/jetpl2905}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 5
\pages 253--257
\crossref{https://doi.org/10.1134/1.1520616}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041917740}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2905
  • http://mi.mathnet.ru/eng/jetpl/v76/i5/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Serga, M. P. Kostylev, B. A. Kalinikos, S. O. Demokritov, B. Hillebrands, H. Benner, “Parametric generation of solitonlike spin-wave pulses in ring resonators based on ferromagnetic films”, JETP Letters, 77:6 (2003), 300–304  mathnet  crossref
    2. JETP Letters, 88:10 (2008), 647–650  mathnet  crossref  isi
    3. Anderson J.Q., Ryan R.A., Wu M., Carr L.D., “Complex Solitary Wave Dynamics, Pattern Formation and Chaos in the Gain-Loss Nonlinear Schrodinge Equation”, New J. Phys., 16 (2014), 023025  crossref  mathscinet  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:70
    Full text:28
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019